American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Rafał Latała and Marta Strzelecka. Weak and strong moments of $\ell_r$-norms of log-concave vectors. Proc. Amer. Math. Soc. 144 (2016) 3597-3608.
Abstract, references, and article information   
View Article: PDF

[2] David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno. Probabilistic estimates for tensor products of random vectors. Proc. Amer. Math. Soc. 144 (2016) 2133-2148.
Abstract, references, and article information   
View Article: PDF

[3] I. Berkes and R. Tichy. The Kadec-Pe{\l}czy\'nski theorem in $L^p$, $1\le p<2$. Proc. Amer. Math. Soc. 144 (2016) 2053-2066.
Abstract, references, and article information   
View Article: PDF

[4] Christian Millichap. Factorial growth rates for the number of hyperbolic 3-manifolds of a given volume. Proc. Amer. Math. Soc. 143 (2015) 2201-2214.
Abstract, references, and article information   
View Article: PDF

[5] David Alonso-Gutiérrez and Joscha Prochno. On the Gaussian behavior of marginals and the mean width of random polytopes. Proc. Amer. Math. Soc. 143 (2015) 821-832.
Abstract, references, and article information   
View Article: PDF

[6] S. V. Astashkin and K. E. Tikhomirov. A probabilistic version of Rosenthal's inequality. Proc. Amer. Math. Soc. 141 (2013) 3539-3547.
Abstract, references, and article information   
View Article: PDF

[7] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[8] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tuomas P. Hytönen. New thoughts on the vector-valued Mihlin-Hörmander multiplier theorem. Proc. Amer. Math. Soc. 138 (2010) 2553-2560. MR 2607885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark C. Veraar. Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals. Proc. Amer. Math. Soc. 135 (2007) 1477-1486. MR 2276657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Artstein-Avidan, O. Friedland and V. Milman. Geometric applications of Chernoff-type estimates and a ZigZag approximation for balls. Proc. Amer. Math. Soc. 134 (2006) 1735-1742. MR 2204286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. J. Dilworth and Joseph P. Patterson. An extension of Elton's $\ell_1^n$ theorem to complex Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1489-1500. MR 1949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank N. Proske and Madan L. Puri. Central limit theorem for Banach space valued fuzzy random variables. Proc. Amer. Math. Soc. 130 (2002) 1493-1501. MR 1879975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia